Posted by: Ana | 2009-06-25

embarrasing problem - pls help

I am a divorcee, age 45 mother with 2 kids and have always had a very healthy active sex life. I have recently met a much older man of 63. He makes me very happy but we have big problems relating to our sex life. He claims that he had many fufulling partners before me but he cannot get an errection with me which he claims this has never happened. Is there any " over the counter"  medication that will help this problem but not Viagra. I feel very frustrated as I want to have sex with him but cant and we have been together for 6 months. When we did have sex i could not climax at all so want to know what can be done about this. Pls help. I am very relaxed and not tense or anything when we are together.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

First of all, this really is nothing at all to be embarrassed about. It's just such a pity that we as a society find sex and sexual difficulties so difficult to discuss.

The last part of your question - about you not climaxing - I wondered whether this was when he had an erection and if he lost it after which case it may be that he feels that the 18yr gap affected his sexual prowess and developed performance anxiety. If he had ED before he met you, and has ED when he masturbates too, I would encourage him to have a health check first (ED is sometimes an early warning sign of serious health problems and this needs to just be checked, even if you don't want prescription meds). The other factor is that as he ages, he will need more and more direct stimulation in order to achieve an erection, it may be that this contributes to the problem.

There are all sorts of over the counter 'remedies' that some people swear by, but there is little if any scientific evidence or evaluation of the products. I'm not sure why he doesn't want Viagra (or Levitra or Cialis - there are 3 such pills), but there are other options, including sex therapy to address psychological factors, and also older medical methods (injection into the penis, pellet inserted into the urethra), vacuum device.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Ja | 2009-06-25

Testosterone supplementation. Go the counter route - its worth it.

Reply to Ja
Posted by: XXX | 2009-06-25

Unless he is on certain medications and/or stressed he should not have this problem.He might just be nervous so try and relax him as best you can.
Otherwise you can try going to the Men' s International clinic which have remedies I believe.(you see them advertised in the newspapers).
Good luck as going without sex sucks

Reply to XXX

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.